MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM CATHETER INTERFACE MODULE 1-56 CHANNELS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM CATHETER INTERFACE MODULE 1-56 CHANNELS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700088
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During a his ablation procedure, it was noted there were no ablation signals on the recording system resulting in a delay to the procedure.Troubleshooting included restarting the recording system, reopening the study, restarting the amplifier, and changing the catheter interface module, the egm cable, the catheter and the generator.None of the troubleshooting resolved the issue.The patient was moved to a different room and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.In addition to the room change, the communication issue was resolved by connecting a ground cable between the cim reference and the ablation pin connection.

Brand Name
WORKMATE CLARIS SYSTEM CATHETER INTERFACE MODULE 1-56 CHANNELS
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key10695092
Report Number2184149-2020-00167
Device Sequence Number11500577
Product Code DQK
UDI-Device Identifier05415067000880
UDI-Public05415067000880
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700088
Device Catalogue NumberH700088
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date10/18/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;